Positive solutions for singular (p, 2)-equations

Calogero Vetro, Francesca Vetro, Nikolaos S. Papageorgiou

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


We consider a nonlinear nonparametric Dirichlet problem driven by the sum of a p-Laplacian and of a Laplacian (a (p, 2)-equation) and a reaction which involves a singular term and a (p- 1) -superlinear perturbation. Using variational tools and suitable truncation and comparison techniques, we show that the problem has two positive smooth solutions.
Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalZeitschrift fur Angewandte Mathematik und Physik
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • General Physics and Astronomy
  • Applied Mathematics


Dive into the research topics of 'Positive solutions for singular (p, 2)-equations'. Together they form a unique fingerprint.

Cite this